His response to a bad reaction to drugs is to maintain or increase the dosage... You would think this one would be quite simple. If you had spent years without rashes, started taking a new item and then looked like a victim of contagion within a few hours, you may be wise to consider if this novel pill is causing a reaction.
There have been many articles in the newspapers over the past week; all centered a new study from the University of London, which involved data from the English Longitudinal Study of Ageing. After 4 days of looking at a group of nearly 3000 adults over the age of 50 this study has discovered that fat shaming does not help people lose weight.
If you have to take anti-depressant medication I would urge caution as to what you take. Get the very best advice you can find before committing to anything. Realise that they are not a quick fix - it will take time and they should be used in conjunction with other therapies. Above all else, try to look at them as only a plaster cast that will help the 'break' in your mind to heal and be removed when it is.
Clinical medicine is fairly black and white as I'm sure many of you would agree. If I were to treat a patient diagnosed with a myocardial infarction in Asia, Europe or America I would certainly initiate aspirin (among other cardiac meds) in all cases. Why? Because the evidence for its benefit is global.
It's down to you to take care of the health of you and yours and avoid using dangerous medications at all costs. Small changes in our everyday lives can result in big inspiration. Don't forget we are organic creatures so it makes perfect sense that organic products are best for us-not manmade pharmaceuticals.